Drug-related gingival hyperplasia

Drug-related gingival hyperplasia

Drug-related gingival hyperplasia is a cutaneous condition characterized by enlargement of the gums noted during the first year of drug treatment.[1]

See also

References

  1. ^ Rapini, Ronald P.; Bolognia, Jean L.; Jorizzo, Joseph L. (2007). Dermatology: 2-Volume Set. St. Louis: Mosby. ISBN 1-4160-2999-0. 

Wikimedia Foundation. 2010.

Нужно сделать НИР?

Look at other dictionaries:

  • Drug eruption — Classification and external resources Examples of drug eruptions. (A) Bullous dermatitis caused by sulfathiazole (B) Fixed drug eruption caused by phenolphtalein (C) Bullous erythema multiforme (D) Diffuse photosensitivity reaction …   Wikipedia

  • Gingival enlargement — Gingival enlargement, the currently accepted terminology for an increase in the size of the gingiva, is a common feature of gingival disease. [Carranza a Clinical Periodontology, 9th Ed. W.B. Saunders 1996 ISBN 0 7216 8331 2, page 279.] This is… …   Wikipedia

  • Adverse drug reaction — Classification and external resources Adverse drug reaction leading to hepatitis (drug induced hepatitis) with granulomata. Other causes were excluded with extensive investigations. Liver biopsy …   Wikipedia

  • drug — drug1 /drug/, n., v., drugged, drugging. n. 1. Pharm. a chemical substance used in the treatment, cure, prevention, or diagnosis of disease or used to otherwise enhance physical or mental well being. 2. (in federal law) a. any substance… …   Universalium

  • Drug — /droog/, n. Zoroastrianism. the cosmic principle of disorder and falsehood. Cf. Asha. [ < Avestan drauga] * * * I Any chemical agent that affects the function of living things. Some, including antibiotics, stimulants, tranquilizers,… …   Universalium

  • List of cutaneous conditions — This is an incomplete list, which may never be able to satisfy particular standards for completeness. You can help by expanding it with reliably sourced entries. See also: Cutaneous conditions, Category:Cutaneous conditions, and ICD 10… …   Wikipedia

  • Steroid acne — Classification and external resources ICD 10 L70.8 (ILDS L70.816), Y42 ICD 9 E932 Steroid acne is an adverse reaction to corticosteroids, and presents as small, firm follicular papules on the f …   Wikipedia

  • Warfarin necrosis — Classification and external resources Examples of coumarin induced skin necrosis, late (left) and early (right) in the disease course. ICD 10 …   Wikipedia

  • Nosocomial infection — Classification and external resources Contaminated surfaces increase cross transmission ICD 10 Y …   Wikipedia

  • Vaccine injury — Classification and external resources ICD 10 T88.1, Y58 Y59 …   Wikipedia

Share the article and excerpts

Direct link
Do a right-click on the link above
and select “Copy Link”